On a class of singular integral operators with rough kernels

Research output: Contribution to journalArticle

13 Citations (Scopus)

Abstract

In this paper, we study the Lp mapping properties of a class of singular integral operators with rough kernels belonging to certain block spaces. We prove that our operators are bounded on Lp provided that their kernels satisfy a size condition much weaker than that for the classical Calderón-Zygmund singular integral operators. Moreover, we present an example showing that our size condition is optimal. As a consequence of our results, we substantially improve a previously known result on certain maximal functions.

Original languageEnglish
Pages (from-to)3-10
Number of pages8
JournalCanadian Mathematical Bulletin
Volume49
Issue number1
Publication statusPublished - Mar 2006

Fingerprint

Rough Kernel
Singular Integral Operator
Maximal Function
kernel
Operator
Class

Keywords

  • Block spaces
  • Maximal functions
  • Rough kernels
  • Singular integrals
  • Square functions

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

On a class of singular integral operators with rough kernels. / Al-Salman, Ahmad.

In: Canadian Mathematical Bulletin, Vol. 49, No. 1, 03.2006, p. 3-10.

Research output: Contribution to journalArticle

@article{ba5bde8b8b8242cd8ca5a3e8c06821a7,
title = "On a class of singular integral operators with rough kernels",
abstract = "In this paper, we study the Lp mapping properties of a class of singular integral operators with rough kernels belonging to certain block spaces. We prove that our operators are bounded on Lp provided that their kernels satisfy a size condition much weaker than that for the classical Calder{\'o}n-Zygmund singular integral operators. Moreover, we present an example showing that our size condition is optimal. As a consequence of our results, we substantially improve a previously known result on certain maximal functions.",
keywords = "Block spaces, Maximal functions, Rough kernels, Singular integrals, Square functions",
author = "Ahmad Al-Salman",
year = "2006",
month = "3",
language = "English",
volume = "49",
pages = "3--10",
journal = "Canadian Mathematical Bulletin",
issn = "0008-4395",
publisher = "Canadian Mathematical Society",
number = "1",

}

TY - JOUR

T1 - On a class of singular integral operators with rough kernels

AU - Al-Salman, Ahmad

PY - 2006/3

Y1 - 2006/3

N2 - In this paper, we study the Lp mapping properties of a class of singular integral operators with rough kernels belonging to certain block spaces. We prove that our operators are bounded on Lp provided that their kernels satisfy a size condition much weaker than that for the classical Calderón-Zygmund singular integral operators. Moreover, we present an example showing that our size condition is optimal. As a consequence of our results, we substantially improve a previously known result on certain maximal functions.

AB - In this paper, we study the Lp mapping properties of a class of singular integral operators with rough kernels belonging to certain block spaces. We prove that our operators are bounded on Lp provided that their kernels satisfy a size condition much weaker than that for the classical Calderón-Zygmund singular integral operators. Moreover, we present an example showing that our size condition is optimal. As a consequence of our results, we substantially improve a previously known result on certain maximal functions.

KW - Block spaces

KW - Maximal functions

KW - Rough kernels

KW - Singular integrals

KW - Square functions

UR - http://www.scopus.com/inward/record.url?scp=33644680889&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=33644680889&partnerID=8YFLogxK

M3 - Article

AN - SCOPUS:33644680889

VL - 49

SP - 3

EP - 10

JO - Canadian Mathematical Bulletin

JF - Canadian Mathematical Bulletin

SN - 0008-4395

IS - 1

ER -